Gaspard Jankowiak
Gaspard Jankowiak
RICAM - Österreichische Akamedie der Wissenschaften
Verified email at math.janko.fr - Homepage
Title
Cited by
Cited by
Year
The Moser-Trudinger-Onofri inequality
J Dolbeault, MJ Esteban, G Jankowiak
Chinese Annals of Mathematics, Series B 36 (5), 777-802, 2015
142015
Sobolev and Hardy–Littlewood–Sobolev inequalities
J Dolbeault, G Jankowiak
Journal of Differential Equations 257 (6), 1689-1720, 2014
122014
Fractional Sobolev and Hardy-Littlewood-Sobolev inequalities
G Jankowiak, VH Nguyen
arXiv preprint arXiv:1404.1028, 2014
82014
Non-conforming multiscale finite element method for Stokes flows in heterogeneous media. Part II: Error estimates for periodic microstructure
G Jankowiak, A Lozinski
arXiv preprint arXiv:1802.04389, 2018
72018
Onofri inequalities and rigidity results
J Dolbeault, MJ Esteban, G Jankowiak
arXiv preprint arXiv:1404.7338, 2014
62014
Stationary solutions of keller–segel-type crowd motion and herding models: Multiplicity and dynamical stability
J Dolbeault, G Jankowiak, P Markowich
Mathematics and Mechanics of Complex Systems 3 (3), 211-242, 2015
52015
Modeling adhesion-independent cell migration
G Jankowiak, D Peurichard, A Reversat, C Schmeiser, M Sixt
Mathematical Models and Methods in Applied Sciences 30 (03), 513-537, 2020
12020
Micro-and macroscopic modeling of crowding and pushing in corridors
M Fischer, G Jankowiak, MT Wolfram
arXiv preprint arXiv:1911.10404, 2019
12019
Crowding and queuing at exits and bottlenecks
M Fischer, G Jankowiak, MT Wolfram
11911
Bifurcation of elastic curves with modulated stiffness
K Brazda, G Jankowiak, C Schmeiser, U Stefanelli
arXiv preprint arXiv:2011.13278, 2020
2020
A PDE model for unidirectional flows: stationary profiles and asymptotic behaviour
A Iuorio, G Jankowiak, P Szmolyan, MT Wolfram
arXiv preprint arXiv:2010.14424, 2020
2020
Comparison and calibration of different electroporation models. Application to rabbit livers experiments
G Jankowiak, C Taing, C Poignard, A Collin
ESAIM: Proceedings and Surveys 67, 242-260, 2020
2020
Mathematics and Mechanics
VSSENON PASSA, PER LE
2019
Sobolev and Hardy-Littlewood-Sobolev inequalities
G Jankowiak
University of British Columbia, 2014
2014
Asymptotic analysis of non linear diffusion partial differential equations and associated functional inequalities
G Jankowiak
Université Paris Dauphine-Paris IX, 2014
2014
The system can't perform the operation now. Try again later.
Articles 1–15